# SDR A6WA201441450

- Difficulty date: April 19, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Repair
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN PREVIOUS REPAIR OF FLOORBEAM CAP AT FS 280 LBL 9.  R & R CRACKED ANGLE ON FS 280 IAW REO 601R-53-11-137 REV A.
